Über mehrfache Ordnungstypen. I

Frieadrich Riesz

Mathematische Annalen (1905)

  • Volume: 61, page 406-421
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Riesz, Frieadrich. "Über mehrfache Ordnungstypen. I." Mathematische Annalen 61 (1905): 406-421. <http://eudml.org/doc/158239>.

author = {Riesz, Frieadrich},
journal = {Mathematische Annalen},
pages = {406-421},
title = {Über mehrfache Ordnungstypen. I},
url = {http://eudml.org/doc/158239},
volume = {61},
year = {1905},

AU - Riesz, Frieadrich
TI - Über mehrfache Ordnungstypen. I
JO - Mathematische Annalen
PY - 1905
VL - 61
SP - 406
EP - 421
UR - http://eudml.org/doc/158239
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.